# SDR DHL2001705007

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT FELL OFF.  REINSTALLED EMERGENCY EXIT LIGHT ASSY.  OPS CHECK GOOD IAW MM 33-50-01.
